Two Problems in Summability.
Mathematische Zeitschrift, Tome 112 (1969), p. 221
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1969__112_171234,
author = {Albert Wilansky and Graham Bennett},
title = {Two {Problems} in {Summability.}},
journal = {Mathematische Zeitschrift},
pages = {221--221},
year = {1969},
volume = {112},
zbl = {0175.34701},
url = {http://geodesic.mathdoc.fr/item/MZ_1969__112_171234/}
}
Albert Wilansky; Graham Bennett. Two Problems in Summability.. Mathematische Zeitschrift, Tome 112 (1969), p. 221. http://geodesic.mathdoc.fr/item/MZ_1969__112_171234/